How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Phil, MD Your Own Question
Dr. Phil, MD
Dr. Phil, MD, Medical Doctor
Category: Medical
Satisfied Customers: 52531
Experience:  Medical Doctor Trained at a Top Academic Institution
55099014
Type Your Medical Question Here...
Dr. Phil, MD is online now
A new question is answered every 9 seconds

I took 2 300 mg Cardizem pills last night by mistake. I'm a

Customer Question

I took 2 300 mg Cardizem pills last night by mistake. I'm a bit light headed but Ok. my pulse, however, is very low about 45-50 BPM. Should I take my regular dosage (300 mg) tonight?
JA: What medications do you take daily? Are you allergic to any medications?
Customer: No allergies. I take Eliquis 5mg, Metoprolol 25mg, and Atorvastatin 10mg at night.
JA: Anything else in your medical history you think the doctor should know?
Customer: Not really
Submitted: 4 months ago.
Category: Medical
Expert:  Dr. Phil, MD replied 4 months ago.

Thanks for this question

I'm Dr. Phil, practicing internist and medical specialist

I would advise that you skip your dose today due to the low pulse

Then restart tomorrow.

It is less of a risk to miss a dose than cause a heart block, which this can do.

let me know if you have other questions.

if done for now, please leave a positive rating above the chat box so I can get credit for helping you today

we only get credit for helping clients after positive feedback

you can always reach me with "a question for Dr. Phil" in the medicine, cardiology or pharmacy categories if you have any other questions

here is my website if you need to reach me again:

http://www.justanswer.com/medical/expert-irondoc/

Thanks for using justanswer.com

Expert:  Dr. Phil, MD replied 3 months ago.

Thanks for this question.

Please don't forget a positive rating. I appreciate it. :)
If you have more questions, just reply

Related Medical Questions